How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 47205
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

Hey Doctor, I am a type one diabetic and i inject in my

Customer Question

Hey Doctor,
I am a type one diabetic and i inject in my stomach sometimes. I injected just on the side of my stomach the other day, felt a pain afterwards, and at the end of the day the pain had gone but i had a dark scar on that injection site and it has been there a few days. Is there anything to worry about? Will it go naturally or do i need to put something on it?
Thanks
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. David replied 3 years ago.

Dr. David :

This is Dr. David

Dr. David :

it sound like you most likely caused a bruise in your abdomen.

Dr. David :

that dark scar sounds like a bruise.

Dr. David :

you can use an ice pack on the area to help calm down swelling and pain.

Dr. David :

but I bet you will be fine.

Dr. David :

let me know if you have questions.

Dr. David :

hello?